# SDR CHQA000577

- Difficulty date: October 30, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N279
- Make and model: Emb EMB-145LR
- Aircraft serial: 145379
- Aircraft time: 10,159 hours, 7,890 cycles
- Engine: Allsn AE3007A
- Engine time: 11,745 hours, 6,123 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Part time: 11,745 hours, 6,123 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE ON FLT 3103 FROM LGA TO SDF, THE FLIGHT CREW HEARD A LOUD BANG.  THE ITT DROPPED TO THE AMBER RANGE, AN EICAS E2 OUT MESSAGE APPEARED, AND THE ENGINE SHUTDOWN.  THE QRH WAS RAN AND ABOUT 35 MINUTES OUT FROM SDF, AN EMERGENCY WAS DECLARED.  DURING LANDING AN EICAS E2 EXCEEDED MESSAGE AND AN E2 SHORT DISPATCH MESSAGE APPEARED.  MAINTENANCE INSPECTED THE ENGINE AND FOUND METAL SHAVINGS IN THE EXHAUST SECTION.  REMOVED AND REPLACED NR 2 ENGINE.  MAINTENANCE PERFORMED GROUND RUNS OF NR 2 ENGINES WITH NO LEAKS NOTED.  OPS CHECK GOOD.
